# SDR MWEA011150

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 3924029
- Condition: Cracked
- Location: Station 609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FORWARD END CLIP ON, LEFT SIDE IS CRACKED AND FASTENER HEAD IS SHEARED OFF, LOCATED AT STATION 609 BOTTOM END.  --  FABRICATED AND INSTALLED FITTING/CLIP.
